Wellbutrin Constant Headaches, Memory Loss, Euphoria, Nursing Home, Fog
Oh I am so glad I found this thread! I am having severe memory loss. It is so bad I can't even remember if I took my wellbutrin pill XL 5 minutes after I did take it. Sometimes I end up taking too many. I can't remember names, places, dates, I couldn't ... more »
Oh I am so glad I found this thread! I am having severe memory loss. It is so bad I can't even remember if I took my wellbutrin pill XL 5 minutes after I did take it. Sometimes I end up taking too many. I can't remember names, places, dates, I couldn't even remember where my husband worked when filling out a form at the dentist for my kids appointment. If I don't take the pill I am extremely irritated by the smallest things, to the point I feel ridiculously raging mad inside. It really scares the hell out of me. When I drive I feel like I am in a fog mentally. Every once in awhile I think, how am I doing this? I can't believe I haven't had an accident. I am also getting constant headaches. They come on in the morning and go away when I take the pill. Then they come back at night as its all wearing off. Like others, the beginning was euphoria, I was cool with any and everything, easily gave up cigarettes, felt like I could get a lot accomplished but now, it is terrible. I am afraid of the pain of withdrawal. My head hurts so bad now when I don't take it and I am afraid I will have a raging fit in front of my kids. I have not lost weight but gained 15 lbs. I am not sure if that is because I quit smoking or because I am in such a fog when eating that I forget to stop and forget I am full. I am constantly constipated since starting this drug as well. I don't know how I will get away from this but it is definitely my goal to. I feel like if I don't stop taking it, I will end up in a nursing home with my tongue hanging out and drooling. By the way, I am 36, college educated, never had depression...just wanted to quit smoking.